Steffen Marcus

Assistant Professor
The College of New Jersey

Department of Mathematics & Statistics
Science Complex P231
The College of New Jersey
PO Box 7718 Ewing, NJ 08628

SCP 245


Logarithmic compactification of the Abel–Jacobi section,, with Jonathan Wise, preprint.

Clutching and gluing in tropical and logarithmic geometry with Alana Huszar, and Martin Ulirsch, preprint.

Topology of tropical moduli of weighted stable curves, with Alois Cerbu, Luke Peilen, Dhruv Ranganathan, and Andrew Salmon, preprint.

Stable maps to semistable rational curves and the relative Jacobian, with Jonathan Wise, preprint.

Two–vertex generators of Jacobians of graphs with David Brandfonbrener, Patrick Devlin, Netenal Friedenberg, Yuxuan Ke, Henry Reichard, and Ethan Sciamma, to appear in the Electronic Journal of Combinatorics.

Skeletons and fans of logarithmic structures, with Dan Abramovich, Qile Chen, Martin Ulirsch and Jonathan Wise, In Matthew Baker and Sam Payne, editors, Nonarchimedean and Tropical Geometry, Springer International Publishing, (2016) pp. 287-336.

Boundedness of the space of stable logarithmic maps, with Dan Abramovich, Qile Chen and Jonathan Wise, Journal of the European Mathematical Society, 19 no. 9 (2015) pp. 2783–2809.

The Stability Manifold of P1 and local P1, with Aaron Bertram and Jie Wang, Hodge Theory and Classical Algebraic Geometry (Contemporary Mathematics/AMS), 647 (2015) pp. 1-17.

Doing Algebraic Geometry with the RegularChains Library, with Parisa Alvandi, Changbo Chen, Marc Moreno Maza, E ́ric Schost and Paul Vrbik, Proceedings of ICMS 2014 – 4th International Congress, Seoul, South Korea, Lecture Notes in Computer Science 8592 (2014) pp. 472-479.

A geometric perspective on the piecewise polynomiality of double Hurwitz numbers, with Renzo Cavalieri, Canadian Mathematical Bulletin 57 (2014) pp. 749-764.

Comparison theorems for Gromov-Witten invariants of smooth pairs and of degenerations, with Dan Abramovich and Jonathan Wise, Annales de L’institute Fourier 64 no. 4 (2014) pp. 1611-1667.

On Fulton's Algorithm for Computing Intersection Multiplicities, with Marc Moreno Maza and Paul Vrbik, Computer Algebra in Scientific Computing (Proceedings), (2012) pp. 198-211.

The evaluation space of logarithmic stable maps, with Dan Abramovich, Qile Chen and William Gillam, preprint.

Polynomial families of tautological classes on M^{rt}_{g,n}, with Renzo Cavalieri and Jonathan Wise, Journal of Pure and Applied Algebra 216 (2012) pp. 950-981.

Very twisted stable maps, with Qile Chen and Henning Ulfarsson, Communications in Analysis and Geometry 18 (2010) pp. 831-855.